# SDR L1GA200000177

- Difficulty date: July 16, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- Aircraft time: 76,354 hours, 70,479 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 8365D620
- Part serial: 1371A
- Condition: Leaking
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LOST RT HYD QUANTITY WHILE ON AN ATC DELAY OFF THE GATE.  R2 BRAKE HYD FUSE RT WHEEL WELL AND R2 FLEX LINE AT HYD PUMP AREA.
